| Model Number |
B5STF |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a laparoscopic myomectomy procedure, the blade of the trocar did not activate when the doctor attempted to place it, and the knife was difficult to advance.The trocar was changed to resolve the issue and complete the procedure.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.